CSpace
exactcontrollabilityofaclassofdistributedparametersystems
Ding ZH(丁中海); Feng DX(冯德兴)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:3Pages:257
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39094
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ding ZH,Feng DX. exactcontrollabilityofaclassofdistributedparametersystems[J]. systemsscienceandmathematicalscience,1989,2(3):257.
APA 丁中海,&冯德兴.(1989).exactcontrollabilityofaclassofdistributedparametersystems.systemsscienceandmathematicalscience,2(3),257.
MLA 丁中海,et al."exactcontrollabilityofaclassofdistributedparametersystems".systemsscienceandmathematicalscience 2.3(1989):257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[丁中海]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[丁中海]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[丁中海]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.